| Model Number |
01.32.4048HCT |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Joint Laxity (4526)
| Date of Event |
01/14/2026
Type of Reportable Event
Serious Injury
Event or Problem Description
At about 4 months from primary, the patient came in presenting instability.The surgeon revised the liner to a face changing for stability.The surgery was completed successfully.
Additional Manufacturer Narrative
Batch review performed on 15-jan-2026.Lot 2511756: (b)(4) items manufactured and released on 30-jun-2025.Expiration date: 2030-06-11.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported event during the period of review.Root cause: based on the information available no definitive root cause can be established, while there is no indication that any potential issue with the device may have caused or contributed to the event.